# SDR IU62002F00023

- Difficulty date: July 29, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: S11531
- Condition: Cracked
- Location: Valve
- Component: Valve, Pneudraulics
- Component part number: 50592
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE HOUSING CRACKED AT MOUNTING HOLE.
